MAUDE Adverse Event Report: RICHARD WOLF GMBH; HOOK ELECTRODE MONO

RICHARD WOLF GMBH; HOOK ELECTRODE MONO
Model Number 8384.423
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf (b)(4).A follow up report will be submitted when new information becomes available.
 
Event or Problem Description
The user describes the incident and the consequences for the patient as follows: during lap cholecystectomy at electro coagulation in liver bed (bleeding control) isolation defect 2nd degree burn of skin (about 2cm²) at trocar in medioclavicular line below right costal arch.
 
Event or Problem Description
Please see manufacturers narrative for product evaluation.
 
Additional Manufacturer Narrative
The purpose of this report is to provide fda with missing, new and changed information as well as the product evaluation report.Device evaluation: the affected hook electrode electrode was visually inspected by the sales representative in the user facility, however the product was not sent back for further investigation there was damage to the insulation of the hool electrode in the upper shaft area.Furthermore, the affected hook electrode was probably inspected and/or repaired by a third-party company in (b)(6) 2020, there is an evidence in the upper shaft area: a marking "ncm/10/20".The material of the insolation probably no longer matches the specifications.Due to a third-party repair, the hook electrode is no longer a product of the company richard wolf gmbh.Since the incident was caused by a product that was probably repaired by an unauthorized company, the incident has no effect on the risk assessment and the risk assessment "b2-1 rev.04 - reusable electrode" remains valid.Richard wolf gmbh(rwgmbh) considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporati-on(rwmic) submitting report on behalf of rwgmbh report on behalf of rwgmbh.

Brand Name
NA
Common Device Name
HOOK ELECTRODE MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11979362
Report Number9611102-2021-00023
Device Sequence Number3673602
Product Code GEI
UDI-Device Identifier04055207015278
UDI-Public04055207015278
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8384.423
Device Catalogue Number8384.423
Device Lot Number1425593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/05/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR
Outcome Attributed to Adverse Event Other;